Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


DECIDING ON NEW TREATMENT
May 4, 2006

I HAVE BEEN ON 3 REGIMINES SO FAR, NOW I AM NORVIR,TRUVADA,REYATAZ IN THE PAST I WAS ON CRIZAVAN 34T 3TC, I WAS ON A VIREAD TREATMENT ALSO. THIS LATEST TREATMENT , MY T-CELL ARE NOT COMING UP0, WANT TO KNOW WHAT COMBO SHOULD I CONSIDER NEXT,TRYING TO STAY AWAY FROM ONES THAT CAUSE LIPO, AS IT HAS EFFECTED MY FAT ON MY FACE ALREADY,ALSO WANT ONE EASY TO ADHERE TO, CAN YOU GIVE ME SOME SUGGESTIONS ON WHAT COMBOS I SHOULD CONSIDER?

Response from Dr. Young

Thanks for your post.

There's quite a bit more we'd need to know before offering comments about a next drug regimen.

First, is your viral load currently undetectable? Did you have evidence of virologic treatment failure or drug resistance wtih any of your previous drug regimens?

The fact that you were on d4T, 3TC and indinavir speaks to the fact that you've been infected for some time and that the d4T was likely the culprit (in part) to your fat loss.

Your current regimen is thought not to cause much lipodystrophy, increases in CD4s can take a considerable amount of time; so long as your viral load is undetectable, and you're tolerating the meds, I'd be patient.

Write back with the details, include your viral load and CD4 counts (with percentages), perhaps there will be more discussion to add.

Best, BY



Previous
Super Infection
Next
drs.

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement